# SDR CA990210007

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 1294300561
- Condition: Damaged
- Location: Cabin
- Part time: 7,121 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ALL CABIN WINDOWS FOUND OUT OF LIMITS FOR 'OUT OF CONTOUR' TEST.  PRESSURIZED FLIGHT ALLOWED BY RAYTHEON IF WINDOWS WERE REVERSED 180 DEGREES AND UNTIL REPLACEMENT AND THEY PASS OUT OF CONTOUR TEST.
